As an Amazon Associate I earn from qualifying purchases.
Active ingredient in amazon basic care children's Ibuprofen Chewable Tablets is ibuprofen 100 mg, pain reliever and fever reducer for kids; compare to the active ingredient of Children's Motrin. Nonsteroidal anti-inflammatory drug: pain reliever and fever reducer for kids; reduces fever and relieves minor aches and pains due to the common cold, sore throat, flu, headaches and toothaches.


Dye free, are dye-free, preservative free: goodsense children’s Ibuprofen Chewable Tablets, orange flavored, 100 mg, preservative free and gluten free. Chewable, orange flavored: the chewable ibuprofen tablets have a child-friendly orange flavor to make taking pain reliever and fever reducer medicine easier for youngsters ages 2 to 11 years.
8 hours of relief: temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches; also helps to temporarily reduce fever; use as a pain reliever and fever reducer for relief that lasts up to 8 hours.

Nsaid: chewable tablets are convenient, no dosing container or water needed; GoodSense Children's Ibuprofen Chewable Tablets contains a nonsteroidal anti-inflammatory drug. Goodsense children's ibuprofen chewable tablets, 100 mg, pain reliever and fever reducer; specifically formulated for kids ages 2-11 years; gluten free and preservative free children's medicine.


Children's pain relief: these chewables are safely formulated for kids ages 2-11 years old to reduce fevers temporarily while offering minor pain relief due to headache, flu, toothache, sore throat, or the common cold.
No aspirin or ibuprofen: each chewable contains 160 mg of acetaminophen without no aspirin or ibuprofen; They feature a great bubblegum flavor kids will love. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Active ingredient: genexa children’s acetaminophen Pain and Fever Reducer contains 80 mg of acetaminophen, a pain reliever and fever reducer; read our label compared to Children’s Tylenol Chewables.

Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective kids' cold and flu symptom relief, headache, including minor aches and pains, and sore throat. This kids' cold & flu medicine helps relieve minor aches & pains including toothaches and headaches and temporarily reduces fever with an ibuprofen- and aspirin-free formula.

Kids ibuprofen that provides unsurpassed fever relief among OTC pain relievers/fever reducers for up to 8 hours. Children's medicine that provides pain and fever relief for ages 2 to 11. Children's chewable pain reliever that reduces fever below 100 degrees F both faster and longer than Tylenol.

Children's chewable allergy medicine is available in a tasty, kid-friendly grape flavor and comes in a convenient, chewable on-the-go tablet to give your child's allergy symptoms a time out. This allergy medicine for kids contains 12.
Antihistamine tablets for kids is specially formulated to relieve allergy symptoms caused by upper respiratory allergies including runny nose, itching of nose or throat, and itchy, sneezing, watery eyes.20-count kids' benadryl allergy chewables in a kid-friendly grape flavor are specially formulated to provide temporary relief of allergy symptoms on-the-go, such as sneezing & itchy throat, caused by hay fever & other upper respiratory allergies.
1. Amazon Basic Care
#ad
Orange Flavor, Amazon Basic Care Children's Ibuprofen Chewable Tablets, Toothache and Headache Relief, 24 Count, For Aches, Pains, 100 mg, Pain Reliever and Fever Reducer, Sore Throat
#adAmazon Basic Care #ad - Amazon basic care children's ibuprofen Chewable Tablets, pain reliever and fever reducer, children's medicine; specifically formulated for kids ages 2-11 years.Active ingredient in amazon basic care children's Ibuprofen Chewable Tablets is ibuprofen 100 mg, pain reliever and fever reducer for kids; compare to the active ingredient of Children's Motrin. Nonsteroidal anti-inflammatory drug: pain reliever and fever reducer for kids; reduces fever and relieves minor aches and pains due to the common cold, sore throat, flu, headaches and toothaches.
More information #ad
Pain and fever relief for Kids: lasts up to 8 hours per dose; gluten free, preservative free. Chewable tablets: convenient children's ibuprofen choice for today’s busy families; no water needed; orange flavor.Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 2 Inches |
Length | 2 Inches |
Weight | 0.1 Pounds |
Width | 2.88 Inches |
Part Number | 46162 |
Model | S0055AN |
More information #ad
2. Advil
#ad
Grape, 24 Tablets Pack of 3, Children's Ibuprofen for Pain Relief, Advil Junior Strength Chewable Ibuprofen Pain Reliever and Fever Reducer
#adAdvil #ad - Childrens ibuprofen chewable fever reducer for kids ages 2 to 11 years. Junior strength advil tablets contain ibuprofen for kids to relieve minor aches and pains due to the common cold or teething. Three pack of 24 grape-flavored tablets of Advil Junior Strength Pain Reliever and Fever Reducer, Chewable Children's Ibuprofen for Pain Relief.More information #ad
Ibuprofen for children is an effective kids fever reducer and children's pain reliever. Kids chewable ibuprofen tablets are grape-flavored and easy to take with or without water.Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Weight | 0.1 Pounds |
Part Number | 60000000133074 |
Model | 60000000133074 |
More information #ad
3. Amazon Basic Care
#ad
24 Count, Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg, Orange Flavor, Pain Reliever and Fever Reducer
#adAmazon Basic Care #ad - Fever reducer and pain reliever: amazon basic care Children’s Ibuprofen Chewable Tablets are a pain reliever and fever reducer that helps children get on the path to feeling better; convenient chewable ibuprofen tablets require no water.Dye free, are dye-free, preservative free: goodsense children’s Ibuprofen Chewable Tablets, orange flavored, 100 mg, preservative free and gluten free. Chewable, orange flavored: the chewable ibuprofen tablets have a child-friendly orange flavor to make taking pain reliever and fever reducer medicine easier for youngsters ages 2 to 11 years.
More information #ad
Active ingredient: amazon basic care children’s ibuprofen Chewable Tablets contain ibuprofen 100 mg, a nonsteroidal anti-inflammatory drug NSAID, pain reliever and fever reducer; compare to the active ingredient in Children’s Motrin. 8 hours of relief: temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches; also helps to temporarily reduce fever; use as a pain reliever and fever reducer for relief that lasts up to 8 hours.
Brand | Amazon Basic Care #ad |
Manufacturer | AmazonUs/G0W0G #ad |
Height | 2 Inches |
Length | 2 Inches |
Weight | 0.09 Pounds |
Width | 2.88 Inches |
More information #ad
4. GoodSense
#ad
GoodSense Children's Ibuprofen Chewable Tablets, Pain Reliever and Fever Reducer, Orange Flavor, 24 Count, 100 mg
#adGoodSense #ad - Active ingredient in goodsense children's Ibuprofen Chewable Tablets is ibuprofen 100 mg, pain reliever and fever reducer; compare to Children's Motrin active ingredient.Nsaid: chewable tablets are convenient, no dosing container or water needed; GoodSense Children's Ibuprofen Chewable Tablets contains a nonsteroidal anti-inflammatory drug. Goodsense children's ibuprofen chewable tablets, 100 mg, pain reliever and fever reducer; specifically formulated for kids ages 2-11 years; gluten free and preservative free children's medicine.
More information #ad
Children's ibuprofen reduces fever and relieves minor aches and pains due to the common cold, sore throat, flu, headaches and toothaches. Relief of multiple symptoms lasts up to 8 hours per dose; orange flavor is a child-pleasing favorite.Brand | GoodSense #ad |
Manufacturer | Good Sense #ad |
Height | 2.88 Inches |
Length | 2 Inches |
Weight | 0.1 Pounds |
Width | 2 Inches |
Part Number | B008Y5VFH0 |
Model | B008Y5VFH0 |
More information #ad
5. Advil
#ad
Grape 100mg, 24 Tablets Each Pack of 4, Advil Junior Chewable Ibuprofen Tablets
#adAdvil #ad - 1 pediatrician recommended: Fever reducer and pain reliever. Suitable: for children ages 2 to 11 years; Easy and tasty way to give your child a fast and long-lasting. Relieves: minor aches and pains due to the common cold, toothaches, flu, headaches, and sore throat.More information #ad
Formulation: Grape-flavored chewable tablets delivers up to eight hours. Junior strength: for a convenient, great-tasting way to reduce your child's fever.Brand | Advil #ad |
Manufacturer | PFIZER #ad |
More information #ad
6. Healthy Living
#ad
48 Count, Bubblegum, Healthy Living Children's Pain Reliever & Fever Reducer Acetaminophen Chewable Tablets
#adHealthy Living #ad - Chewable for kids: these children's tablets are safe to chew or crush completely for easy swallowing; Bottle has a child-resistant safety cap and contains 24 chewable tablets. Formulated with acetaminophen, the same active ingredient in leading brands; Get all the benefits of an effective pain reliever with these chewables designed for kids.Children's pain relief: these chewables are safely formulated for kids ages 2-11 years old to reduce fevers temporarily while offering minor pain relief due to headache, flu, toothache, sore throat, or the common cold.
More information #ad
Trusted brand: we hope you continue to choose healthy Living first for your everyday health and wellness needs. No aspirin or ibuprofen: each chewable contains 160 mg of acetaminophen without no aspirin or ibuprofen; They feature a great bubblegum flavor kids will love. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
Brand | Healthy Living #ad |
Manufacturer | Aurohealth #ad |
Height | 5.75 Inches |
Length | 3.06 Inches |
Width | 3.06 Inches |
More information #ad
7. Genexa
#ad
Genexa Children's Acetaminophen Pain and Fever Reducer | Chewable Tablets 80 mg | Grape Flavor | 2-11 Years Old | 24 Count
#adGenexa #ad - Physician-formulated: genexa products are created and formulated by our Chief Formulating Officer, a medical doctor. Made without: no artificial sweeteners or artificial preservatives, no parabens, and no common allergens.Active ingredient: genexa children’s acetaminophen Pain and Fever Reducer contains 80 mg of acetaminophen, a pain reliever and fever reducer; read our label compared to Children’s Tylenol Chewables.
More information #ad
Certified gluten-free, no artificial dyes, Non-GMO Project Verified and no alcohol. Chewable tablets: get all the benefits of an effective pain reliever and fever reducer in a delicious chewable tablet made with natural grape flavor. Aspirin and ibuprofen free: Each chewable tablet contains 80mg of pain relieving/fever reducing Acetaminophen, formulated without aspirin or ibuprofen.Brand | Genexa #ad |
Manufacturer | Genexa #ad |
More information #ad
8. Tylenol
#ad
Grape, 160 mg Acetaminophen for Pain & Fever Relief, Tylenol Children's Chewables, 24 ct
#adTylenol #ad - Our kids' chewables come in a kid-friendly grape flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old. Tylenol has been relied on by parents for over 60 years.Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective kids' cold and flu symptom relief, headache, including minor aches and pains, and sore throat. This kids' cold & flu medicine helps relieve minor aches & pains including toothaches and headaches and temporarily reduces fever with an ibuprofen- and aspirin-free formula.
More information #ad
24-count of children's tylenol chewable tablets with acetaminophen works to temporarily relieve minor aches and pains as well as cold and flu symptoms in children, including sore throat, headache and fever. Tylenol is the #1 pediatrician recommended brand for children's pain and fever relief.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2 Inches |
Length | 2.05 Inches |
Weight | 0.05 Pounds |
Width | 2.85 Inches |
Part Number | 580828 |
Model | 580828 |
More information #ad
9. Advil
#ad
100 Mg Children's Ibuprofen for Ages 2-11, Grape, Pack of 24, Children's Advil Junior Strength Chewable Pain Relief Medicine and Fever Reducer
#adAdvil #ad - One pack of 24 grape-flavored children's advil junior Strength Chewable Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11.Kids ibuprofen that provides unsurpassed fever relief among OTC pain relievers/fever reducers for up to 8 hours. Children's medicine that provides pain and fever relief for ages 2 to 11. Children's chewable pain reliever that reduces fever below 100 degrees F both faster and longer than Tylenol.
More information #ad
Fever reducer for kids that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Hsa and fsa eligible products for your budget. Chewable pain reliever for kids with a great tasting grape flavor for easier dosing, with no dosing cup or water required.Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Weight | 0.15 Pounds |
Part Number | 305730179201 |
Model | 305730179201 |
More information #ad
10. Benadryl
#ad
& More, Grape Flavor, Itchy Eyes, Benadryl Children's Allergy Chewables with Diphenhydramine HCl, Antihistamine Chewable Tablets for Relief of Allergy Symptoms Like Sneezing
#adBenadryl #ad - From the brand moms turn to first for treating their children's upper respiratory allergies, this on-the-go chewable children's allergy tablet helps your child feel better when they need it most by easing symptoms & providing relief for 4-6 hours.Children's chewable allergy medicine is available in a tasty, kid-friendly grape flavor and comes in a convenient, chewable on-the-go tablet to give your child's allergy symptoms a time out. This allergy medicine for kids contains 12.
More information #ad
5 mg of diphenhydramine hcl antihistamine per dose, an antihistamine that works to help alleviate children's allergy symptoms like stuffy nose and itchy eyes so they can start feeling more like themselves. Antihistamine tablets for kids is specially formulated to relieve allergy symptoms caused by upper respiratory allergies including runny nose, itching of nose or throat, and itchy, sneezing, watery eyes.20-count kids' benadryl allergy chewables in a kid-friendly grape flavor are specially formulated to provide temporary relief of allergy symptoms on-the-go, such as sneezing & itchy throat, caused by hay fever & other upper respiratory allergies.
Brand | Benadryl #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 4.86 Inches |
Length | 0.94 Inches |
Weight | 0.07 Pounds |
Width | 3.65 Inches |
Part Number | 558011 |
Model | 558011 |
More information #ad